Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Gained weight after Laproscopy. Taking Thyronorm for Hypothyroid. Diet and exercise recommendations?

hi doc, i am 38yrs old and am diagonised with hypothyroid for which i am taking thyronorm 100mcg for the past 2 yrs, i was quite average weight i.e 65kg for 5ft 5inch height, but i underwent a laproscopy for birth control and after that i started gaining weight, which was 2 1/2 yrs back now i have tried everything but am unable to reduce my weight which is 85kgs. can you recommend me some diet or excercise to reduce my weight as i have started geting itching problem due to excess fat in certain areas.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
it isn't the laproscopy that has made you overweight,sometimes Thyroid patients report weight gain if it is under managed. Get T3,T4 TSh levels of serum done and report to an endocrinologist. Your dosage of thyronorm may be modified although apparently it seems the right dose.Your Doc.may advise for avoiding fat meals and easy exercises,walking, cycling,jogging within your limits, cutting on calories as well and might explore hormonal causes also for continuing weight gain if unrelated to diet and under-movement or exercise.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor